# SDR CALA2015073094176

- Difficulty date: July 29, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 55,694 hours, 22,630 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PASSENGER CREW DOOR STOP FITTING HOLES AT FRAME 66 WEB.  FIRST STOP FITTING ABOVE FLOOR UPPER OUTBOARD HOLE IS CRACKED AT 5 O CLOCK.  REPAIRED IAW SRM 53-41-12 PAR 5 E FIG 204.
